Journal of Mathematical Finance

Vol.2 No.1(2012), Paper ID 17597, 12 pages

DOI:10.4236/jmf.2012.21007

 

Dynamics and Controllability of Financial Derivatives: Towards Stabilization the Global Financial Systems Crisis

 

Murad Shibli

 

College Requirement Unit, Abu Dhabi Polytechnic, Institute of Applied Technology, Abu Dhabi, United Arab Emirates

 

Copyright © 2012 Murad Shibli et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Shibli, "Dynamics and Controllability of Financial Derivatives: Towards Stabilization the Global Financial Systems Crisis," Journal of Mathematical Finance, Vol. 2 No. 1, 2012, pp. 54-65. doi: 10.4236/jmf.2012.21007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.